An M/M/c queue model for hub covering location problem - Mines Saint-Étienne Access content directly
Journal Articles Mathematical and Computer Modelling Year : 2011

Dates and versions

emse-01621987 , version 1 (23-10-2017)

Identifiers

Cite

Mehrdad Mohammadi, Fariborz Jolai, Hamideh Rostami. An M/M/c queue model for hub covering location problem. Mathematical and Computer Modelling, 2011, 54 (11-12), pp.2623 - 2638. ⟨10.1016/j.mcm.2011.06.038⟩. ⟨emse-01621987⟩
229 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More